Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Abcess on wisdom tooth, yellow lumps on the back of the throat. On antibiotics. Remedies?

I have a abcess on my wisdom tooth I think it has spread up th back of my throat and through my forhea don my face its been about six months I've taken 3 courses of antbotics it's got better but one day it will feel like is going and the next day it will be PAINFULL I have some little yellow lumps on the back of my throat and my face and jaw ache not all of the time but enough to be ruining my life I have withdrawn from society I hardly ever leave my room let alone the house what can I do
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Do not get depressed .
If you have taken antibiotics many times and again and again you are having same problem it could be that you have an antibioma formation .
This antibioma gets formed when there is infection and pus which is collected in a region and when there is improper or inadequate use of antibiotics.
You must get an ENT consultation done and get an CT scan neck if required and Blood tests to know about infection.
Your examining doctor can suggest you better.
Get well soon.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor